# SDR SWAA2015081142734

- Difficulty date: July 16, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737790
- Aircraft serial: 28255
- Aircraft time: 35,222 hours, 23,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 146A812812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NUTPLATE STRIP CORRODED BETWEEN BS 841 TO 847, RBL 19, UPPER & LOWER SURFACE.  R & R STRIP IAW SRM & DWG.
